My Depo Story Kayla Bundy
Six days after my first shot my hands started shaking. Within a few days, my entire body had uncontrollable tremors and I was hospitalized. Neurologist & cardiologist couldn't find anything. I was basically told it was all in my head. 3 months later I received a 2nd shot. Hands shook a little. Same for 3rd shot. Of course, my mom and I hadn't yet connected the Depo to my issues yet, but a few days after my 4th shot, I developed full body tremors again, lost the ability to swallow, and lost the ability to walk.
That's when we connected the dots. I had been to the ER numerous times (at least 10 in a month's time), hospitalized twice and put on a feed tube. I had seen every specialist there is, numerous times, and had every possible test run, some more than once. Everything came up negative. At each ER visit & week-long hospital stays, I was told it was all in my head and was diagnosed with Conversion Disorder, meaning they think I experienced some type of emotional trauma that manifested into physical symptoms. I was asked if I had been abused, saw something I wasn't supposed to, etc. The only emotional trauma I experienced was having to be in a wheelchair, couldn't attend school, was thrown into a psychiatric hospital twice, and had doctors and nurses telling me there was no way it could've been caused by the Depo Provera, and told I was faking not being able to swallow as I'm on Day 6 with no food, no feed tube, and my hair falling out as my body started going into ketosis.
Funny that I had no problems before taking it, and when I was due for my 5th shot, I didn't take it, & once the poison finally left my body, I haven't had any problems since! I was in physical therapy to learn how to walk again. Other symptoms I had were terrible headaches, passing out, intense body pain.
This stuff is absolute poison & should be banned!
Leave a Reply.